top banner1

jounal of anesthesiology banner copy1

Articles in Press

December 2015

Volume 2 Issue 2

_________________________________________________________________________________________________________

Research Article

Isoflurane Inhibit the Self-Renewal Capacity of Human Embryonic Stem Cells and Urge them to Differentiate
Yi Liu#, Jihui Yin*, Xiangyu Ji, Yingzhi Liu, Min Sun, Lei Zhang*

The inhalation anesthetics, owning the character of lipophilic, could permeate through the placental barrier and the blood-brain barrier rapidly, which draws increasing public attention on the embryotoxicity and neurotoxicity of inhalation anesthetic in the developing fetus. The potential toxicity of commonly used inhalation anesthetic isoflurane on the human embryonic stem cells (ESCs) is becoming a significant health issue.                                             

Full textDownload PDF

 

 

_________________________________________________________________________________________________________

Case Report

A Combined Bolus-Infusion Approach over Pure Bolus Regime in Stabilizing Hypotension and Maintaining Consciousness in A Case of Methadone Poisoning
PK Chandrasekaran*, IR Roslan**

Naloxone is an opioid antagonist that competitively binds to opioid receptors and reverses their effects. It is indicated for use in respiratory depression caused by opioid overdose. We provide a case study approach to discuss the advantages of employing a combined Naloxone bolus- infusion administration to stabilize blood pressure and maintain responsiveness during the critical care phase of treatment.                                             

 

Full textDownload PDF

_________________________________________________________________________________________________________

Case Report

Cardiac Arrest during Dexmedetomidine Infusion in a Critically Ill Patient
Gentle S Shrestha*, Bashu Dev Parajuli, Krishna Acharya, Subhash Prasad Acharya

Dexmedetomidine has increasingly been used in ICU for management of pain, agitation and delirium. Use of it in critically ill patients may be associated with improved outcome. However, dexmedetomidine therapy has also been associated with adverse cardiovascular events like hypotension, bradycardia and asystole. Diabetic patients are at risk of cardiovascular morbidity including sudden cardiac death. Here we present a case of sudden cardiac arrest during dexmedetomidine infusion in a critically ill patient with long standing diabetes mellitus and possible diabetic cardiac autonomic neuropathy.                                             

Full textDownload PDF


 



 


 

Contact Us:

9600 GREAT HILLS

TRAIL # 150 W

AUSTIN, TEXAS

78759 ( TRAVIS COUNTY)

E-MAIL : info@jacobspublishers.com

Phone : 512-400-0398